On co-positive, semi-monotone Q-matrices

Murthy, G. S. R. ; Parthasarathy, T. ; Ravindran, G. (1995) On co-positive, semi-monotone Q-matrices Mathematical Programming, 68 (1-3). pp. 187-203. ISSN 0025-5610

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/V77M4Q6311Q375M3...

Related URL: http://dx.doi.org/10.1007/BF01585764


In this paper we consider not necessarily symmetric co-positive as well as semi-monotone Q-matrices and give a set of sufficient conditions for such matrices to be R0-matrices. We give several examples to show the sharpness of our results. Construction of these examples is based on the following elementary proposition: If A is a square matrix of ordern whose first two rows are identical and both A11 and A22 are Q-matrices where Aii stands for the principal submatrix of A obtained by deleting row i and column i from A, then A is a Q-matrix.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Linear Complementarity Problem; Co-positive; Semi-monotone; Q-matrix; R0-matrix
ID Code:90941
Deposited On:15 May 2012 09:57
Last Modified:15 May 2012 09:57

Repository Staff Only: item control page